# SDR ASAA2023012041569

- Difficulty date: January 5, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 18,901 hours, 6,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL OUT OF LIMITS ON CARD G1749967 AND G1749963. GROUNDED - YES. REMOVED & REPLACED THE TRANSITIONAL PANEL BS 727E+10 - 767 IAW  SRM 53-00-53-2R-5, REPAIR 5.  RESTORED FINISH IAW AMM 51-21--00/701.
